Total p-differentials on schemes over Z/p2


Journal Article

© 2019 Elsevier Inc. For a scheme X defined over the length 2 p-typical Witt vectors W2(k) of a characteristic p field, we introduce total p-differentials which interpolate between Frobenius-twisted differentials and Buium's p-differentials. They form a sheaf over the reduction X0, and behave as if they were the sheaf of differentials of X over a deeper base below W2(k). This allows us to construct the analogues of Gauss–Manin connections and Kodaira–Spencer classes as in the Katz–Oda formalism. We make connections to Frobenius lifts, Borger–Weiland's biring formalism, and Deligne–Illusie classes.

Full Text

Duke Authors

Cited Authors

  • Dupuy, T; Katz, E; Rabinoff, J; Zureick-Brown, D

Published Date

  • April 15, 2019

Published In

Volume / Issue

  • 524 /

Start / End Page

  • 110 - 123

Electronic International Standard Serial Number (EISSN)

  • 1090-266X

International Standard Serial Number (ISSN)

  • 0021-8693

Digital Object Identifier (DOI)

  • 10.1016/j.jalgebra.2019.01.003

Citation Source

  • Scopus